# SDR IPXA11M64395

- Difficulty date: January 10, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 51,796 hours, 8,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPARTMENT, THRU ACCESS PANEL 619EB, BEADED DOUBLER FOUND CRACKED AT 2 LOCATIONS AS MARKED XOS 643.5-647.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
